# SDR HEEA0013706

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7000298901
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED PART 9.3 AND 9.4 ON SST PITCH.
